logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Paolo Bravi; Stéphanie Cupit-Foutou
Classification of strict wonderful varieties
(Classification des variétés magnifiques strictes)
Annales de l'institut Fourier, 60 no. 2 (2010), p. 641-681, doi: 10.5802/aif.2535
Article PDF | Reviews MR 2667789 | Zbl 1195.14068
Class. Math.: 14M27, 14L30, 20G05
Keywords: Spherical varieties, wonderful varieties, symmetric varieties, spherical nilpotent orbits, model spaces

Résumé - Abstract

In the setting of strict wonderful varieties we prove Luna’s conjecture, saying that wonderful varieties are classified by combinatorial objects, the so-called spherical systems. In particular, we prove that primitive strict wonderful varieties are mostly obtained from symmetric spaces, spherical nilpotent orbits and model spaces. To make the paper as self-contained as possible, we also gather some known results on these families and more generally on wonderful varieties.

Bibliography

[1] D. N. Ahiezer, “Equivariant completions of homogeneous algebraic varieties by homogeneous divisors”, Ann. Global Anal. Geom. 1 (1983), p. 49-78 Article |  MR 739893 |  Zbl 0537.14033
[2] N. Bourbaki, Éléments de mathématique. Groupes et Algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: Systèmes de racines, Actualités Scientifiques et Industrielles 1337, Hermann, Paris, 1968  MR 453824
[3] P. Bravi, “Wonderful varieties of type E”, Represent. Theory 11 (2007), p. 174-191 Article |  MR 2346359 |  Zbl 1135.14037
[4] P. Bravi & S. Cupit-Foutou, “Equivariant deformations of the affine multicone over a flag variety”, arXiv:math.AG/0603690v2  arXiv
[5] P. Bravi & S. Cupit-Foutou, “Equivariant deformations of the affine multicone over a flag variety”, Adv. Math. 217 (2008), p. 2800-2821 Article |  MR 2397467 |  Zbl 1171.14029
[6] P. Bravi & G. Pezzini, “Wonderful varieties of type D”, Represent. Theory 9 (2005), p. 578-637 Article |  MR 2183057 |  Zbl pre05241714
[7] M. Brion, “Classification des espaces homogènes sphériques”, Compositio Math. 63 (1987), p. 189-208 Numdam |  MR 906369 |  Zbl 0642.14011
[8] M. Brion, “Variétés sphériques”, Notes de la session de la S.M.F. “Opérations hamiltoniennes et opérations de groupes algébriques”, Grenoble, 1997
[9] R. K. Brylinski & B. Kostant, The variety of all invariant symplectic structures on a homogeneous space and normalizers of isotropy subgroups, in Donato P. et al., ed., Symplectic Geometry and Mathematical Physics, Birkhauser, 1991, p. 80–113  MR 1156535 |  Zbl 0813.53033
[10] C. De Concini & C. Procesi, Complete symmetric varieties, in Invariant theory (Montecatini, 1982), Springer, Lecture Notes in Math. 996, 1983, p. 1-44  MR 718125 |  Zbl 0581.14041
[11] S. Helgason, Differential geometry, Lie groups, and symmetric spaces, Graduate Studies in Mathematics 34, AMS, Providence, RI, 2001  MR 1834454 |  Zbl 0993.53002
[12] F. Knop, The Luna-Vust theory of spherical embeddings, in Proceedings of the Hyderabad Conference on Algebraic Groups (Hyderabad, 1989), Manoj Prakashan, 1991, p. 225-249  MR 1131314 |  Zbl 0812.20023
[13] F. Knop, “Automorphisms, root systems, and compactifications of homogeneous varieties”, J. Amer. Math. Soc. 9 (1996), p. 153-174 Article |  MR 1311823 |  Zbl 0862.14034
[14] M. Krämer, “Sphärische Untergruppen in kompakten zusammenhängenden Liegruppen”, Compositio Math. 38 (1979), p. 129-153 Numdam |  MR 528837 |  Zbl 0402.22006
[15] I. V. Losev, “Uniqueness property for spherical homogeneous spaces”, Duke Math. J. 147 (2009), p. 315-343 Article |  MR 2495078 |  Zbl 1175.14035
[16] D. Luna, “Toute variété magnifique est sphérique”, Transform. Groups 1 (1996), p. 249-258 Article |  MR 1417712 |  Zbl 0912.14017
[17] D. Luna, “Variétés sphériques de type A”, Publ. Math. Inst. Hautes Études Sci. 94 (2001), p. 161-226 Numdam |  MR 1896179 |  Zbl 1085.14039
[18] D. Luna, “La variété magnifique modèle”, J. Algebra 313 (2007), p. 292-319 Article |  MR 2326148 |  Zbl 1116.22006
[19] D. Luna & T. Vust, “Plongements d’espaces homogènes”, Comment. Math. Helv. 58 (1983), p. 186-245 Article |  MR 705534 |  Zbl 0545.14010
[20] I. V. Mikityuk, “On the integrability of invariant hamiltonian systems with homogeneous configurations spaces (in Russian)”, Math. Sbornik 129 (1986), p. 514-534  MR 842398 |  Zbl 0621.70005
[21] D. I. Panyushev, “Complexity and nilpotent orbits”, Manuscripta Math. 83 (1994), p. 223-237 Article |  MR 1277527 |  Zbl 0822.14024
[22] D. I. Panyushev, “Some amazing properties of spherical nilpotent orbits”, Math. Z. 245 (2003), p. 557-580 Article |  MR 2021571 |  Zbl 1101.17012
[23] G. Pezzini, Wonderful varieties of type C, Ph. D. Thesis, Dipartimento di Matematica, Università La Sapienza, 2003
[24] G. Pezzini, “Simple immersions of wonderful varieties”, Math. Z. 255 (2007), p. 793-812 Article |  MR 2274535 |  Zbl 1122.14036
[25] R. Steinberg, Endomorphisms of linear algebraic groups, Mem. Amer. Math. Soc. 80, AMS, Providence, RI, 1968  MR 230728 |  Zbl 0164.02902
[26] D. Timashev, “Homogeneous spaces and equivariant embeddings”, arXiv:math/0602228  arXiv
[27] T. Vust, “Plongements d’espaces symétriques algèbriques: une classification”, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 17 (1990), p. 165-195 Numdam |  MR 1076251 |  Zbl 0728.14041
[28] B. Wasserman, “Wonderful varieties of rank two”, Transform. Groups 1 (1996), p. 375-403 Article |  MR 1424449 |  Zbl 0921.14031
top